# SDR AALA971721

- Difficulty date: September 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N869AA
- Make and model: Boeing 727223
- Aircraft serial: 21374
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Keel Beam
- Condition: Corroded
- Location: Bs 950
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - OUTBOARD STRINGER 29L AT STATION 950A PLUS 3 CORRODED.  INSTALLED REPAIR IAW BOEING SB 727-53-0179 DATED JULY 13, 1989 NOTE PAGE 45.  (M)
